CSpace
A NONOVERLAPPING DOMAIN DECOMPOSITION METHOD FOR EXTERIOR 3-D PROBLEM
Yu Dehao; Wu Jiming
2001
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume19Issue:1Pages:77
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16109
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yu Dehao,Wu Jiming. A NONOVERLAPPING DOMAIN DECOMPOSITION METHOD FOR EXTERIOR 3-D PROBLEM[J]. Journal of Computational Mathematics,2001,19(1):77.
APA Yu Dehao,&Wu Jiming.(2001).A NONOVERLAPPING DOMAIN DECOMPOSITION METHOD FOR EXTERIOR 3-D PROBLEM.Journal of Computational Mathematics,19(1),77.
MLA Yu Dehao,et al."A NONOVERLAPPING DOMAIN DECOMPOSITION METHOD FOR EXTERIOR 3-D PROBLEM".Journal of Computational Mathematics 19.1(2001):77.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yu Dehao]'s Articles
[Wu Jiming]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yu Dehao]'s Articles
[Wu Jiming]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yu Dehao]'s Articles
[Wu Jiming]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.